# SDR RAIA00212357

- Difficulty date: December 16, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 10,003 hours, 8,792 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Altimeter
- Part number: 7001840937
- Part serial: 98046684
- Condition: Intermittent
- Part time: 7,775 hours, 7,060 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5316-PIT- STALL PROTECTION SYSTEM 2 INOP INDICATION. MAINTENANCE REMOVED AND REPLACED THE RADIO ALTIMETER, OPS CK OK.
